# SDR ABXA9800373

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45906
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 57696015
- Condition: Cracked
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STAB WING ABOVE NR 2 PYLON CRACKED JUST OUTBOARD OF AUX TANK MOUNTING SURFACE.  REPAIRED IAW ABX REA D857-22682-MR.
